MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO VALVE AND CONNECTOR KIT

MEDIVATORS INC. DEFENDO VALVE AND CONNECTOR KIT
Model Number 100310
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The defendo disposable air/water valves subject of the reported event were not returned for evaluation.Without the return of the device, a root cause cannot be determined.The instructions for use states, "attach the single use air/water valve to the endoscope's air/water port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, depress single use air/water valve to prime air/water channel.Attach the single use suction valve to the endoscope's suction port.Push down, twisting slightly back and forth, until the valve engages.Prior to the procedure, turn on suction source and check suction by depressing the single use suction valve." steris counseled user facility personnel on the proper use and operation of the defendo disposable air/water valve, specifically the importance of properly engaging the valve to the endoscope.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure water was leaking from their defendo disposable air/water valves.User facility personnel changed the valves, tubing, and lowered the water level within their defendo disposable air/water valve resulting in a procedure delay.No report of injury.

Brand Name
DEFENDO VALVE AND CONNECTOR KIT
Common Device Name
DEFENDO VALVE AND CONNECTOR KIT
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4402597401
MDR Report Key24460796
Report Number1651395-2026-00005
Device Sequence Number18654908
Product Code ODC
UDI-Device Identifier00677964052453
UDI-Public(01)00677964052453(17)280925(10)671907
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100310
Device Catalogue Number100310
Device Lot Number(10)672353; (10)671907
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown